Alert archive / Arkansas / Tornado Warnings in 2022
Tornado Warning 103, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Dec 13, 2022, 7:36 PM CST for Union County, Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 13, 2022, 7:36 PM CST (01:36 UTC)
- Expired
- Dec 13, 2022, 8:15 PM CST
- In force
- 39 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Union County, AR
The radar
The Shreveport radar (KSHV), 165 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 13, 2:15 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 433 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
460
WFUS54 KSHV 140136
TORSHV
ARC139-140215-
/O.NEW.KSHV.TO.W.0103.221214T0136Z-221214T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
736 PM CST Tue Dec 13 2022
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Central Union County in south central Arkansas...
* Until 815 PM CST.
* At 735 PM CST, a severe thunderstorm capable of producing a tornado
was located 8 miles southwest of Urbana, or 10 miles east of
Junction City, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Strong, Urbana and Lawson around 750 PM CST.
Other locations impacted by this tornadic thunderstorm include
Hillsboro, Pigeon Hill and New London.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3301 9255 3308 9262 3327 9241 3328 9238
3330 9236 3330 9235 3329 9236 3328 9233
3326 9232 3328 9230 3326 9229 3327 9228
3325 9227 3325 9223 3323 9223 3323 9222
3321 9222 3320 9221 3321 9218
TIME...MOT...LOC 0135Z 225DEG 37KT 3307 9255
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
152 follow-up statements
584
WWUS54 KSHV 140149
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
749 PM CST Tue Dec 13 2022
ARC139-140215-
/O.CON.KSHV.TO.W.0103.000000T0000Z-221214T0215Z/
Union AR-
749 PM CST Tue Dec 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR
NORTHEASTERN UNION COUNTY...
At 749 PM CST, a severe thunderstorm capable of producing a tornado
was located over Urbana, or 14 miles east of El Dorado, moving
northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Union County, including the following locations...
Pigeon Hill and New London.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3310 9241 3318 9249 3327 9241 3328 9238
3330 9236 3330 9235 3329 9236 3328 9233
3326 9232 3328 9230 3326 9229 3327 9228
3325 9227 3325 9223 3323 9223 3323 9222
3321 9222 3321 9218
TIME...MOT...LOC 0149Z 225DEG 42KT 3319 9241
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
15691
WWUS54 KSHV 140209
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
809 PM CST Tue Dec 13 2022
ARC139-140218-
/O.EXP.KSHV.TO.W.0103.000000T0000Z-221214T0215Z/
Union AR-
809 PM CST Tue Dec 13 2022
...THE TORNADO WARNING FOR NORTHEASTERN UNION COUNTY WILL EXPIRE AT
815 PM CST...
The storm which prompted the warning has moved out of the area into
Southwest Calhoun County. Therefore, the warning will be allowed to
expire. However gusty winds and heavy rain are still possible with
these thunderstorms.
A Tornado Watch remains in effect until 1000 PM CST for south central
Arkansas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Shreveport.
LAT...LON 3310 9241 3318 9249 3327 9241 3328 9238
3330 9236 3330 9235 3329 9236 3328 9233
3326 9232 3328 9230 3326 9229 3327 9228
3325 9227 3325 9223 3323 9223 3323 9222
3321 9222 3321 9218
TIME...MOT...LOC 0208Z 270DEG 37KT 3333 9225
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 13, 2:21 PM CST, 5 hours 15 minutes earlier.
Area forecast discussion, Dec 13, 2:21 PM CST, 5 hours 15 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 221 PM CST Tue Dec 13 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Wednesday Night) Issued at 128 PM CST Tue Dec 13 2022 At the start of this short-term, severe weather should be ongoing in our portions of NW LA and SW AR. While an isolated supercell can not be ruled out during this timeframe, the main thinking is that the storms would have formed in to a line, moving east across the region. Given the shear and wind profiles, damaging winds and tornadoes will continue to be the primary threats with this line of thunderstorms. Large hail, and the previously mentioned hazards, will also remain a threat with any supercell activity. The severe threat should begin to diminish after midnight, with the chance for general thunder remaining as the line fully exits the region. Behind this line of thunderstorms, winds will briefly decouple for a period of time into the morning hours, which should allow for some patchy fog to form, and remain across the region into late morning. The full cold front passage won't take place until tomorrow afternoon, which will allow for a slight increase in shower chances, as the front taps the last remaining moisture across the region. The true drop in temperatures will also come during the overnight hours on Wednesday, as the skies clear and winds decouple allowing for radiational cooling, alongside the cold air advection moving into the region. /44/ && .LONG TERM... (Thursday through next Monday) Issued at 128 PM CST Tue Dec 13 2022 The biggest story of the long-term forecast period will be the considerably cooler and below normal temperatures. A large and deep upper trough will gradually lift northward from the Upper Mississippi River Valley and into the Great Lakes by Friday afternoon. Strong west-northwesterly flow overhead should help to drive a reinforcing cold front across the region late Thursday. Mostly clear skies, light winds, and the additional cold air advection should allow sub-freezing temperatures to spread southward across the forecast area for Thursday night/Friday morning. Most locations along and north of Interstate 20 should fall below freezing. Southeast Oklahoma and adjacent portions of Southwest Arkansas will likely cool into the upper 20s. Cold air advection won't be overly strong, but it will be sufficient to continue the cooling trend through Saturday night when overnight lows should fall below freezing across most of the forecast area. A dry forecast is expected until the weekend. On Saturday, a shortwave trough will rapidly move east across the Southern Plains towards the Southeast CONUS. This trough should provide enough ascent for a few scattered showers across Louisiana and East Texas south of Interstate 20 during the day Saturday. If the precip begins before sunrise Saturday, a brief window of very light snow could be mixed with the rain across Deep East Texas early in the morning, but currently thinking is that the precip will not begin until mid to late morning after temperatures warm a few degrees, which should keep the precip all liquid. There is still considerable uncertainty for Sunday through Tuesday. More ascent is expected to spread over the area Sunday night and especially early Monday as another fast-moving shortwave trough emerges from the Southern Rockies. Low-level southerly flow should result in more moisture availability compared to Saturday. Another shortwave will emerge on the Southern High Plains late Sunday and into Monday. Thermal profiles may be cold enough to support the possibility of a wintry mix Monday morning across portions of Southeast Oklahoma, and Southwest and South Central Arkansas. One of the biggest factors leading to the uncertainty is the presence of southeasterly surface winds and the lack of good cold air advection. The GFS and ECMWF also show considerably disagreement regarding onset timing. Given the uncertainty and time range involved, it's too early for any specifics regarding potential accumulations. However, there does appear to be at least a chance for wintry precip in the forecast. CN && .AVIATION... (18Z TAFS) Issued at 1041 AM CST Tue Dec 13 2022 Conditions are quickly going to deteriorate across our terminals, as a line of severe thunderstorms begins to approach the region. Look for drops in both ceilings and visibility as heavy thunderstorms move over terminals, with drops into LIFR category possible. However, have mostly maintained MVFR/IFR conditions, with amendments as needed. /44/ && .PRELIMINARY POINT TEMPS/POPS... SHV 53 62 39 57 / 70 50 0 0 MLU 58 64 39 58 / 100 80 0 0 DEQ 44 58 32 51 / 10 30 0 0 TXK 49 60 37 54 / 30 50 0 0 ELD 49 58 35 54 / 90 60 0 0 TYR 50 62 38 57 / 20 40 0 0 GGG 50 62 37 57 / 30 40 0 0 LFK 54 64 38 61 / 70 30 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...44 LONG TERM....09 AVIATION...44
Hazardous weather outlook, Dec 13, 2:34 PM CST, 5 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 234 PM CST Tue Dec 13 2022 ARZ050-051-059-060-070-TXZ097-108>112-124>126-136>138-149>151-141200- Sevier-Howard-Little River-Hempstead-Miller-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola- 234 PM CST Tue Dec 13 2022 ...TORNADO WATCH 582 IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... This Hazardous Weather Outlook is for southwest Arkansas and northeast Texas. .DAY ONE...This afternoon and tonight. Severe weather will be possible across the entire ArkLaTex this afternoon into this evening as potentially dangerous supercell thunderstorms embedded within a squall line move east across the region. All modes of severe weather will be possible with damaging winds, tornadoes, and locally heavy rainfall being the main threats followed by large hail as a secondary threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Light freeze conditions may be possible mainly north of I-20 from Friday morning through Sunday morning. A wintry mix is possible across portions of Southeast Oklahoma and Southwest and South Central Arkansas late Sunday into Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through tonight. ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167-141200- Nevada-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Nacogdoches-Shelby- Angelina-San Augustine- 234 PM CST Tue Dec 13 2022 ...TORNADO WATCH 583 IN EFFECT UNTIL 10 PM CST THIS EVENING... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana and east Texas. .DAY ONE...This afternoon and tonight. Severe weather will be possible across the entire ArkLaTex this afternoon into this evening as potentially dangerous supercell thunderstorms embedded within a squall line move east across the region. All modes of severe weather will be possible with damaging winds, tornadoes, and locally heavy rainfall being the main threats followed by large hail as a secondary threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Light freeze conditions may be possible mainly north of I-20 from Friday morning through Sunday morning. A wintry mix is possible across portions of Southeast Oklahoma and Southwest and South Central Arkansas late Sunday into Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through tonight. OKZ077-TXZ096-141200- McCurtain-Red River- 234 PM CST Tue Dec 13 2022 This Hazardous Weather Outlook is for southeast Oklahoma and northeast Texas. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Light freeze conditions may be possible mainly north of I-20 from Friday morning through Sunday morning. A wintry mix is possible across portions of Southeast Oklahoma and Southwest and South Central Arkansas late Sunday into Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight. 09
In the hours before
Local storm report, Dec 13, 4:29 PM CST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
429 PM CST TUE DEC 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TORNADO 9 SW WASKOM 32.38N 94.16W
12/13/2022 HARRISON TX STORM CHASER
DAMAGE AT OLD TOWN ROAD AND 451 NORTH OF DE
BERRY. LARGE OUTBUILDING DAMAGED - SEVERAL
TREES SHREDDED. FIRE CLEARING TREES OFF OF
451 JUST EAST OF OLD TOWN.
&&
16Local storm report, Dec 13, 5:19 PM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
519 PM CST TUE DEC 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TORNADO 6 NW KEACHI 32.24N 93.99W
12/13/2022 CADDO LA STORM CHASER
MANUFACTURED / MOBILE HOMES COMPLETELY
DESTROYED ON PECAN ROAD JUST NW OF FOUR
FORKS NEAR FULLILOVE CEMETERY. FOREST MOWED
DOWN IN THAT AREA AS WELL.
&&
16Special weather statement, Dec 13, 6:43 PM CST, 53 minutes before
Special Weather Statement
National Weather Service Shreveport LA
643 PM CST Tue Dec 13 2022
ARZ072-073-LAZ004-005-140130-
Union AR-Columbia AR-Lincoln LA-Claiborne LA-
643 PM CST Tue Dec 13 2022
...Strong thunderstorms will impact portions of southwestern Union
and southeastern Columbia Counties, Claiborne and northwestern
Lincoln Parishes through 730 PM CST...
At 643 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Haynesville to near Homer to 8 miles northeast
of Minden. Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Homer, Junction City, Haynesville, Lisbon, Hew Hope, Holly Springs,
Antioch, Summerfield, Aycock, Spring Lake, Corney Lake, Lake
Clairborne and Corinth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CST for south central
and southwestern Arkansas...and north central and northwestern
Louisiana.
&&
LAT...LON 3302 9272 3301 9273 3269 9274 3269 9319
3272 9319 3272 9324 3275 9324 3280 9319
3302 9317 3312 9271
TIME...MOT...LOC 0042Z 241DEG 31KT 3298 9313 3284 9312 3273 9321
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
15Special weather statement, Dec 13, 7:12 PM CST, 24 minutes before
Special Weather Statement
National Weather Service Shreveport LA
712 PM CST Tue Dec 13 2022
ARZ073-LAZ004-006-140200-
Union AR-Union LA-Claiborne LA-
712 PM CST Tue Dec 13 2022
...Strong thunderstorms will impact portions of Union County, Union
and northeastern Claiborne Parishes through 800 PM CST...
At 712 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Norphlet to near Junction
City to 10 miles east of Homer. Movement was northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
El Dorado, Smackover, Norphlet, Huttig, Junction City, Farmerville,
Bernice, Strong, Calion, Wesson, Urbana, Lawson, Cooley, Lapile, Moro
Bay State Park, Marion, Lisbon, Felsenthal, Spearsville and Lillie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CST for south central
Arkansas...and north central and northwestern Louisiana.
&&
LAT...LON 3277 9206 3277 9304 3303 9289 3339 9276
3336 9268 3337 9255 3332 9252 3333 9248
3327 9243 3330 9235 3326 9232 3328 9230
3325 9223 3321 9223 3321 9218 3316 9217
3316 9211 3310 9214 3301 9207 3287 9208
TIME...MOT...LOC 0112Z 238DEG 51KT 3340 9261 3307 9269 3285 9289
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
15Special weather statement, Dec 13, 7:23 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Shreveport LA
723 PM CST Tue Dec 13 2022
LAZ003>005-012-013-140215-
Bienville LA-Lincoln LA-Claiborne LA-Jackson LA-Webster LA-
723 PM CST Tue Dec 13 2022
...Strong thunderstorms will impact portions of southeastern Webster,
northwestern Jackson, southeastern Claiborne, northeastern Bienville
and Lincoln Parishes through 815 PM CST...
At 722 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Homer to 7 miles southeast
of Heflin. Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ruston, Grambling, Arcadia, Gibsland, Dubach, Simsboro, Vienna,
Athens, Bienville, Lisbon, Bryceland, Mount Lebanon, Mount Zion,
Aycock, Spring Lake, Sailes, Lake Clairborne, Corinth, Unionville and
Ada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CST for north central
and northwestern Louisiana.
&&
LAT...LON 3238 9266 3238 9327 3278 9304 3277 9273
3276 9272 3276 9263 3275 9262 3276 9259
3275 9258 3275 9257 3272 9255 3272 9254
TIME...MOT...LOC 0122Z 267DEG 24KT 3274 9297 3241 9316
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
15Local storm report, Dec 13, 7:25 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
725 PM CST TUE DEC 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TORNADO 9 SW WASKOM 32.38N 94.16W
12/13/2022 HARRISON TX STORM CHASER
CORRECTS PREVIOUS TORNADO REPORT FROM 9 SW
WASKOM. DAMAGE AT OLD TOWN ROAD AND 451
NORTH OF DE BERRY. LARGE OUTBUILDING DAMAGED
- SEVERAL TREES SHREDDED. FIRE CLEARING
TREES OFF OF 451 JUST EAST OF OLD TOWN.
&&
BBThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 7:12 PM CST | Special Weather Statement | SHV | Union | 48 min |
| Dec 13, 7:17 PM CST | Areal Flood Advisory | SHV | Columbia, Union | 3 hr |
Nearby
Tornado Warnings in Arkansas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.